# SDR 2003FA0000013

- Difficulty date: December 18, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Aircraft: N757PD
- Make and model: Cessna TR182
- Aircraft serial: R18201251
- Engine: Lyc O540L3C5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 228000113
- Condition: Leaking
- Location: Hyd Powerpack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE POWERPACK CONTROL LINE WAS LEAKING HYDRAULIC FLUID, CAUSED BY AN IMPROPER SECURITY AND/OR ROUTING OF THE HYDRAULIC POWERPACK CONTROL LINE IN PROXIMITY TO THE MIXTURE CONTROL CABLE.  AREA AROUND THE HYDRAULIC POWERPACK CONTROL LINE SHOULD BE INSPECTED UNDER THE PANEL DURING ROUTINE AND ANNUAL INSPECTIONS.
